I took my very first does of Ozempic 1 week ago and have been sick every since. Nausea, vomiting, diarrhea, stomach cramps, sulfur burps, gas and some slight dizziness. Can you please tell me how long I can expect to feel this badly?
How long do the side effects of Ozempic last?
Question posted by lynnkelly71 on 22 Dec 2020
Last updated on 17 September 2023 (1 week ago) by jjsoma
I started taking Ozempic 3 weeks ago. Got nausea (no vomiting) and a bad taste in my mouth immediately uand I am tired and feel like a slug It worked great…blood sugar went way down below 100 and I’ve lost 8 pounds but the bad symptoms wouldn’t go away on the lowest dose so I called my doc and she said to stop taking it and put me on Metformin.
I haven’t had a dose in 8 days and the symptoms persist. The bitter taste in my mouth is really annoying!
Does anyone know how long the symptoms usually last after taking the last dose?
My body definitely does not like this stuff! I can’t imagine suffering like this unless I had life threatening weight issues.
I was on for 4-5 months before it got better but it will never be totally gone I have been taking it now for over two years ALC is good but it is still not the way I use to be . I lost 30-35 lbs am still taking 100 units a week But it was hard and I wanted to quit. Told my doctor and he said lets try another couple of months because I said I didn't think it was worth staying on it But I did and I think I am better for it but not easy
Although I do not take this medication, it looks from the questions a lot of other people do have the same side effects you are having. Call your physician and report to him/her. There is no reasonable physician who would expect you to put up with persistent severe side effects without informing them.
I'm presently taking the ozempic medication of 1 mg my doctor wanted to start me on a low dose because I was using retrova insulin for type 2 diabetes but I requested this other one because I'm sorry advertising television so much I'm having a itching situation after 4 days how do I solve that problem and my blood sugar is quite well it was before but I just wanted to try this new medication but the side effects is really itching me like crazy after 4 days could you please give me an answer on this
I kept taking mine for a few months hoping it would go away but it didn’t. I reached the point that I was ready to call my doctor and ask for something else but then I read one suggestion which was to inject it in the thigh. I said I’d give it a chance and it helped. I still have side effects but the nausea is reduced and the vomiting is almost non-existent now. My doctor prescribed Zofran for the nausea and it really works. I hope it helps you because the drug works and I’ve lost 39 pounds in 11 months. I get full with a lot less food. I had a lot to lose so I hope I keep losing. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.